Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online
Ask a Urologist   »  

Tip of penis burns when urinating, masturbating twice daily, yellow pus, reddish

User rating for this question
Very Good
Answered by
Practicing since : 1964
Answered : 246 Questions
Question
The tip of penis burns when urinating. All these started happening after I masturbated twice in a day. Two days later I masturbated again and now I have yellow pus (only when i squeeze it)in the tip of my penis and it's also a bit red, I'm thinking I must of hurt something.
Posted Thu, 20 Sep 2012 in Penis Problems
 
 
Answered by Dr. Sumitra Kumar Mukherjee 3 hours later
Dear Mr. AAAAA
I am sorry to hear that. With your history it suggests you have got an infection of the urethra. (Urethritis) I do not think masturbation got any anything to do with that.
I think you should see your Doctor as soon as possible. You should collect a sample of urine when you see your Doctor. Make sure you collect midstream urine.
Your Doctor may take a swab for the dsicharge and send that along with your urine sample for culture and sensitivities. In the mean time your Doctor may put you on antibiotics. You should drink plenty of fluids. You may take paracetamol as necessary for the pain. Your antibiotic may need changing when the pathological reports comes.
Kindest regards
SKMukherjee
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor